# SDR CA010404002

- Difficulty date: March 5, 2001
- Submitted: April 12, 2001
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 22,174 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod
- Part number: 83231014003
- Condition: Broken
- Location: Lt Mlg Door
- Part time: 22,260 hours, 32,940 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON WALKAROUND INSPECTION, THE LT AFT OUTBOARD MLG DOOR ACTUATING ROD WAS FOUND TO BE BROKEN. THE DOOR OPENING ASSIST SPRING PN 83231020-003VP WAS ALSO FOUND BROKEN. THE SPRING HAD FRACTURED IN THE MID COIL AREA AND SPECULATION IS THAT THE BROKEN SPRING FOULED THE DOOR ACTUATING ROD DURING THE LAST LANDING GEAR EXTENSION, KINKING AND BREAKING THE ROD. ROD AND SPRING WERE REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
